View : 17 Download: 0

Efficiency of the OLSE for regressions on two-dimensional grids with sinusoidal regressors and spatially correlated errors

Title
Efficiency of the OLSE for regressions on two-dimensional grids with sinusoidal regressors and spatially correlated errors
Authors
Shin D.W.Kim D.-G.Kim H.J.
Ewha Authors
신동완
SCOPUS Author ID
신동완scopus
Issue Date
2002
Journal Title
Metrika
ISSN
0026-1335JCR Link
Citation
vol. 56, no. 3, pp. 247 - 258
Indexed
SCIE; SCOPUS WOS scopus
Abstract
For spatial regressions with sinusoidal surfaces, the ordinary least squares estimator (OLSE) is shown to be asymptotically as efficient as the generalized least squares estimator (GLSE) in that the covariance matrices of the two estimators have the same nontrivial limit under the same normalization.
DOI
10.1007/s001840100177
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE